# SDR UPS00432904

- Difficulty date: June 18, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CREW SERVICE DOOR EMERGENCY EXIT SIGN UNSERVICEABLE FRAME LATCH BROKEN CAUSING NON-POSITIVE ELECTRIC CONTACT.  REPLACED LIGHT ASSY SIGN, OPS CHECK GOOD.
